Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 140, NWS State College, PA

June 19, 2007Cameron County, Centre County, Clinton County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jun 19, 2007, 8:18 PM EDT for Cameron County, Centre County, Clinton County, Pennsylvania. It was in force for 57 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2007, 8:18 PM EDT (00:18 UTC)
Expired
Jun 19, 2007, 9:15 PM EDT
In force
57 min
Issued by
NWS State College, PA
Area
Counties, with a storm outline in the text

Counties Cameron County, PA, Centre County, PA, Clinton County, PA

The radar

The State College radar (KCCX), 15 km from the middle of the area, began a volume at 00:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 8:30 PM EDTTSTM WND DMGPine Glen, PA911 CENTER REPORTED LARGE LIMBS DOWN
Jun 19, 8:40 PM EDTTSTM WND DMGRenovo, PA911 CENTER REPORTED MANY TREES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 19, 12:19 PM EDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 00:00Z, 0.3 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2007-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 55 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2007-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
55 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
577 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KCTP 200018
SVRCTP
PAC023-027-035-200115-
/O.NEW.KCTP.SV.W.0140.070620T0018Z-070620T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
818 PM EDT TUE JUN 19 2007

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN CAMERON COUNTY IN NORTH CENTRAL PENNSYLVANIA...
  CLINTON COUNTY IN NORTH CENTRAL PENNSYLVANIA...
  CENTRE COUNTY IN CENTRAL PENNSYLVANIA...

* UNTIL 915 PM EDT

* AT 814 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 8 MILES WEST OF KEATING TO PHILIPSBURG...AND MOVING EAST AT 35
  MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  KEATING AND MOSHANNON AROUND 825 PM EDT...
  WESTPORT AND SNOW SHOE AROUND 830 PM EDT...
  RENOVO AND PARK FOREST AROUND 840 PM EDT...
  HYNER AND STATE COLLEGE AROUND 845 PM EDT...
  PLEASANT GAP AND BOALSBURG AROUND 850 PM EDT...
  GLEN UNION AND ZION AROUND 855 PM EDT...

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 138 AND 192.

SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR 
HAIL THREE QUARTERS OF AN INCH OR LARGER. SEEK SHELTER INSIDE A 
STURDY LOCATION NOW.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

LAT...LON 4094 7816 4097 7817 4094 7810 4100 7806
      4111 7812 4113 7805 4117 7805 4123 7818
      4137 7813 4132 7749 4108 7717 4097 7723
      4086 7737 4075 7765 4081 7831

$$

FORECASTER: KF
1 follow-up statement
000 
WWUS51 KCTP 200044
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
844 PM EDT TUE JUN 19 2007

PAC023-200054-
/O.CAN.KCTP.SV.W.0140.000000T0000Z-070620T0115Z/
CAMERON PA-
844 PM EDT TUE JUN 19 2007

...THE SEVERE THUNDERSTORM WARNING FOR CAMERON COUNTY IS CANCELLED...

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

LAT...LON 4093 7808 4097 7806 4094 7810 4100 7806
      4109 7798 4113 7798 4117 7795 4122 7800
      4145 7800 4145 7762 4108 7717 4097 7723
      4086 7737 4085 7756 4089 7805

$$

PAC027-035-200115-
/O.CON.KCTP.SV.W.0140.000000T0000Z-070620T0115Z/
CLINTON PA-CENTRE PA-
844 PM EDT TUE JUN 19 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR NORTHERN CENTRE AND CLINTON COUNTIES...

AT 839 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTHEAST OF RENOVO TO MILESBURG...MOVING EAST
AT 35 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  ZION AND BALD EAGLE STATE PARK AROUND 850 PM EDT...
  HOWARD...GLEN UNION AND BEECH CREEK AROUND 855 PM EDT...
  MILL HALL AND LAMAR AROUND 905 PM EDT...
  REBERSBURG...MILLHEIM AND MACKEYVILLE AROUND 910 PM EDT...

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS. SEEK 
SHELTER NOW INSIDE A STURDY STRUCTURE...AND STAY AWAY FROM WINDOWS.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

LAT...LON 4093 7808 4097 7806 4094 7810 4100 7806
      4109 7798 4113 7798 4117 7795 4122 7800
      4145 7800 4145 7762 4108 7717 4097 7723
      4086 7737 4085 7756 4089 7805

$$

FORECASTER: KF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 8:18 PM EDT, 0 minutes earlier.

Area forecast discussion, Jun 19, 8:18 PM EDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
818 PM EDT TUE JUN 19 2007

.SYNOPSIS...
SHOWERS AND THUNDERSTORMS...SOME OF THEM STRONG TO SEVERE...FORMING
AHEAD OF A COLD FRONT OVER INDIANA WILL MOVE ACROSS CENTRAL
PENNSYLVANIA THROUGH THIS EVENING. LESS HUMID AIR BEHIND THE
FRONT WILL RETURN FOR WEDNESDAY INTO THE WEEKEND.

&&

.NEAR TERM /UNTIL 11 PM THIS EVENING/...
SEVERE THUNDERSTORM WATCHES ARE IN EFFECT UNTIL 9 PM THIS EVENING FOR
THE NORTHERN HALF OF THE CWA AND 11 PM FOR THE SOUTHERN HALF.

THUNDERSTORMS DEVELOPING AS EXPECTED OVER PA AT THIS TIME. WARM
TEMPS...MOIST DEWPOINTS AND DYNAMICS ENTERING FROM THE WEST WILL
ALLOW THUNDERSTORMS TO DEVELOP TO SEVERE LEVELS PRODUCING LARGE
HAIL AND DAMAGING WINDS...IN ADDITION TO HEAVY RAIN.

&&

.SHORT TERM /11 PM THIS EVENING THROUGH 6 PM WEDNESDAY/...
WITH THE 500 MB TROUGH LAGGING THE SURFACE FRONT...SHOWERS MAY
LINGER WEDNESDAY MORNING OVER THE CENTRAL AND EAST. ALL AREAS WILL
CLEAR OUT DURING THE DAY WEDNESDAY AS HIGH PRESSURE BUILDS IN.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
SURFACE HIGH PRESSURE UNDER SLOWLY BUILDING UPPER HEIGHTS WILL
DOMINATE THE LONG TERM PERIOD. THIS SHOULD SUPPORT MAINLY DRY
CONDITIONS WITH ONLY ISOLATED SHOWER AND THUNDERSTORM ACTIVITY...
AND TEMPERATURES WITHIN A FEW DEGREES OF SEASONAL AVERAGES.
SEVERAL SHORTWAVES LOOK TO BE PRESENT IN THE UPPER FLOW AND MAY
SERVE TO STIMULATE MORE THAN ISOLATED CONVECTIVE ACTIVITY. AT THIS
POINT...GUIDANCE CONTINUES TO SUGGEST THAT A SIGNIFICANT TROF
WILL MOVE THROUGH THE FLOW ON SATURDAY. HAVE MAINTAINED CHANCE
POPS FOR SATURDAY AND SATURDAY NIGHT WHILE MUCH OF THE REST OF
THE TIME POPS WILL BE SLIGHT CHANCE OR LESS.

&&

.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
TWO DISTINCT LINES OF THUNDERSTORMS ARE MOVING ACROSS THE FORECAST
AREA AT THIS TIME...WITH THE SECOND LINE JUST NOW MOVING THROUGH
KBFD AND KJST...AND THE FIRST HAVING JUST DEPARTED THE KMDT AREA.
IN BETWEEN...A STRONG THUNDERSTORM IS MOVING NORTH OF KIPT. THE
REGION WILL CONTINUE TO BE AFFECTED BY THUNDERSTORMS UNTIL THE
SECOND LINE MENTIONED ABOVE CLEARS THE REGION. ONCE THIS LINE GOES
THROUGH...CEILINGS WILL INCREASE AND CONDITIONS WILL RAPIDLY
BECOME VFR.

A FRONT THAT HAS HELPED SPARK THESE STORMS IS SITUATED OVER OHIO
AT THIS TIME...BUT SINCE THIS IS BEHIND MOST OF THE WEATHER...IT
WILL ONLY SERVE AS A WIND SHIFT OVERNIGHT.

SINCE MUCH OF THE AREA HAS RECEIVED RECENT AND HEAVY
RAINFALL...FOG FORMATION IS A MAJOR CONCERN. UPSTREAM WINDS REMAIN
FAIRLY BRISK...AND MODEL FORECAST WINDS LOOK MARGINAL FOR FOG
FORMATION. MVFR ISOLD IFR IN FOG WILL MOST LIKELY OCCUR SHELTERED
AREAS AND IF THE WINDS DIE OFF MORE RAPIDLY THAN PREDICTED. ANY
FOG THAT DOES FORM WILL DISSIPATE QUICKLY AS COOLER AIR BEHIND THE
FRONT ALLOWS FOR EFFICIENT MIXING OF HIGHER WINDS TO THE SURFACE
DURING THE FIRST FEW HOURS AFTER SUNRISE.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...ONDREJIK/GARTNER
NEAR TERM...ONDREJIK/GARTNER
SHORT TERM...ONDREJIK
LONG TERM...GARTNER
AVIATION...CONNELLY
Hazardous weather outlook, Jun 19, 3:15 PM EDT, 5 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
315 PM EDT TUE JUN 19 2007

PAZ004>006-010>012-017>019-037-041-042-045-046-201915-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-TIOGA-NORTHERN LYCOMING-SULLIVAN-
SOUTHERN CLINTON-SOUTHERN LYCOMING-
315 PM EDT TUE JUN 19 2007

...SEVERE THUNDERSTORM WATCH 418 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

THE NATIONAL WEATHER SERVICE HAS ISSUED A SEVERE THUNDERSTORM
WATCH...IN EFFECT UNTIL 9 PM THIS EVENING. THUNDERSTORMS WILL
INCREASE IN COVERAGE THROUGH THE AFTERNOON AND INTO THE EVENING
HOURS ACROSS THE AREA WITH STORMS REACHING A MAXIMUM INTENSITY
DURING PEAK HEATING OR BETWEEN 2 AND 8 PM. DAMAGING WIND GUSTS AND
LARGE HAIL WILL BE THE MAIN SEVERE WEATHER THREATS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ024>028-033>036-049>053-056>059-063>066-201915-
CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON-
FRANKLIN-UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-
SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
315 PM EDT TUE JUN 19 2007

...SEVERE THUNDERSTORM WATCH 420 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

THE NATIONAL WEATHER SERVICE HAS ISSUED A SEVERE THUNDERSTORM
WATCH...IN EFFECT UNTIL 9 PM THIS EVENING. THUNDERSTORMS WILL
INCREASE IN COVERAGE THROUGH THE AFTERNOON AND INTO THE EVENING
HOURS ACROSS THE AREA WITH STORMS REACHING A MAXIMUM INTENSITY
DURING PEAK HEATING OR BETWEEN 2 AND 8 PM. DAMAGING WIND GUSTS AND
LARGE HAIL WILL BE THE MAIN SEVERE WEATHER THREATS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

GARTNER/ONDREJIK

In the hours before

Local storm report, Jun 19, 6:09 PM EDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE STATE COLLEGE PA
609 PM EDT TUE JUN 19 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     TSTM WND DMG     5 NE WILLIAMSPORT       41.29N 76.95W
06/19/2007                   LYCOMING           PA   TRAINED SPOTTER

            NUMEROUS TREES DOWN AND MINOR STREET FLOODING NORTH OF
            WILLIAMSPORT.

0230 PM     HAIL             1 N WILLIAMSPORT        41.25N 77.02W
06/19/2007  E0.75 INCH       LYCOMING           PA   TRAINED SPOTTER

            PENNY SIZE HAIL REPORTED IN GRAMPIAN HILLS 1.6 MILES
            NORTH OF WILLIAMSPORT.

0303 PM     TSTM WND DMG     MOUNT UNION             40.38N 77.88W
06/19/2007                   HUNTINGDON         PA   COUNTY OFFICIAL

            HUNTINGDON COUNTY 911 CENTER REPORTED A TREE DOWN IN MT.
            UNION BOROUGH.

0344 PM     TSTM WND DMG     BEAVER SPRINGS          40.74N 77.22W
06/19/2007                   SNYDER             PA   COUNTY OFFICIAL

            911 CENTER REPORTED TREES AND POWER POLE DOWN.

0412 PM     HAIL             MIFFLINBURG             40.92N 77.05W
06/19/2007  E1.00 INCH       UNION              PA   TRAINED SPOTTER

0415 PM     HAIL             MIFFLINBURG             40.92N 77.05W
06/19/2007  E0.75 INCH       UNION              PA   NWS EMPLOYEE

0415 PM     TSTM WND DMG     MIFFLINBURG             40.92N 77.05W
06/19/2007                   UNION              PA   NWS EMPLOYEE

            MIFFLINBURG BOWLING ALLEY SIGN DOWN. WEST MILTON BANK

            SIGN DOWN. ROOF OFF HOUSE NEAR JCT RTE 45 FOREST HILL RD.

0439 PM     HAIL             MUNCY                   41.20N 76.79W
06/19/2007  E0.75 INCH       LYCOMING           PA   BROADCAST MEDIA

            TV STORM TRACKER REPORTED HAIL ON ROUTE 180.

0448 PM     HAIL             MUNCY                   41.20N 76.79W
06/19/2007  E0.25 INCH       LYCOMING           PA   TRAINED SPOTTER

            OBSERVER REPORTED HEAVY RAIN. A JEEP WAS OVERTURNED ON
            RTE 180. A HOUSE WAS STRUCK BY LIGHTNING IN WOLF TWP.

0505 PM     TORNADO          HUGHESVILLE             41.24N 76.73W
06/19/2007                   LYCOMING           PA   BROADCAST MEDIA

            STORM TRACKER FOR TELEVISION STATION REPORTED TORNADO AT
            RTE 118 CLARKSTOWN RD.

0505 PM     TSTM WND DMG     HUGHESVILLE             41.24N 76.73W
06/19/2007                   LYCOMING           PA   TRAINED SPOTTER

            NUMEROUS TREES DOWN. A SIGNIFICANT WIND SHIFT OCCURED.
            SEVERAL REPORTS OF POSSIBLE TORNADO AT RTE 118 AND FOX
            HOLLOW RD.

0545 PM     TSTM WND DMG     4 N DILLSBURG           40.17N 77.03W
06/19/2007                   CUMBERLAND         PA   PUBLIC

            TREE DOWN ON PORCH. PEA SIZED HAIL.

0545 PM     HAIL             MECHANICSBURG           40.21N 77.01W
06/19/2007  E0.25 INCH       CUMBERLAND         PA   TRAINED SPOTTER

            ESTIMATED WIND GUSTS OF 30 TO 40 MPH.

0548 PM     TSTM WND DMG     SHIREMANSTOWN           40.22N 76.96W
06/19/2007                   CUMBERLAND         PA   PUBLIC

            OBSERVER MEASURED 71 MPH WIND GUST WITH ANEMOMETER.
            NUMEROUS TREES DOWN IN LOWER ALLEN TWP INCLUDING ONE ON
            HOUSE.

0548 PM     FLASH FLOOD      SHIREMANSTOWN           40.22N 76.96W
06/19/2007                   CUMBERLAND         PA   PUBLIC

            OBSERVER REPORTED 1.25 INCHES OF RAIN IN PAST 30 MINUTES.

&&

MACH
Special weather statement, Jun 19, 6:38 PM EDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
638 PM EDT TUE JUN 19 2007

PAZ004>006-010-011-017-024-033-192345-
CAMBRIA-CAMERON-CLEARFIELD-ELK-MCKEAN-POTTER-SOMERSET-WARREN-
638 PM EDT TUE JUN 19 2007

...STRONG THUNDERSTORMS WILL AFFECT CAMBRIA...CLEARFIELD...ELK...
MCKEAN...NORTHWESTERN POTTER...SOMERSET...SOUTHEASTERN WARREN AND
WESTERN CAMERON COUNTIES...

AT 633 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ABOUT TO MOVE INTO THE ALLEGHENY HIGHLANDS OF
WEST CENTRAL PENNSYLVANIA.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS AS THEY MOVE
INTO THE AREA BETWEEN 7 AND 830 PM.

FORECASTER: KF
Special weather statement, Jun 19, 7:52 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
752 PM EDT TUE JUN 19 2007

PAZ010-011-017-024-033-045-200030-
CAMBRIA-CAMERON-CLEARFIELD-ELK-SOMERSET-SOUTHERN CLINTON-
752 PM EDT TUE JUN 19 2007

...STRONG THUNDERSTORMS WILL AFFECT CAMBRIA...CAMERON...CLEARFIELD...
SOMERSET...CLINTON AND ELK COUNTIES...

AT 748 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS MOVING EAST ACROSS THE REGION.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS AS THEY MOVE
ACROSS THE REGION THROUGH 830 PM. VERY HEAVY RAIN WILL FALL FROM THESE
STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL
ROADSIDE DITCHES AND SMALL STREAMS.

THIS LINE OF STORMS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA
INTERSTATES...THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 105 AND
129...I-80 BETWEEN MILE MARKERS 107 AND 180.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...THE JOHNSTOWN
EXPRESSWAY...ROUTE 22...ROUTE 30...ROUTE 40...ROUTE 219...ROUTE
220...ROUTE 322...ROUTE 422...STATE ROAD 56...STATE ROAD 120...STATE
ROAD 153...STATE ROAD 255.

FORECASTER: GARTNER
Special weather statement, Jun 19, 7:59 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
759 PM EDT TUE JUN 19 2007

PAZ041-046-200030-
NORTHERN LYCOMING-SOUTHERN LYCOMING-
759 PM EDT TUE JUN 19 2007

...STRONG THUNDERSTORMS WILL AFFECT CENTRAL AND NORTHERN LYCOMING
COUNTY...

AT 757 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS MOVING EAST THROUGH CENTRAL LYCOMING
COUNTY.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. VERY HEAVY RAIN
WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS
AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

THESE STORMS WILL BE NEAR LOYALSOCKVILLE AROUND 805 PM...RALSTON
AROUND 810 PM AND BARBOURS AROUND 815 PM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-180 BETWEEN MILE MARKERS 14 AND 29.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 15...ROUTE
220...STATE ROAD 14.

FORECASTER: GARTNER
Special weather statement, Jun 19, 8:01 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
801 PM EDT TUE JUN 19 2007

PAZ066-200030-
LANCASTER-
801 PM EDT TUE JUN 19 2007

...STRONG THUNDERSTORMS EXITING EASTERN LANCASTER COUNTY...

AT 753 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF
SHILLINGTON TO 6 MILES SOUTHWEST OF OXFORD...MOVING EAST AT 20 MPH.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE STILL POSSIBLE WITH THESE
STORMS THROUGH 830 PM. EXPECT INTENSE LIGHTNING FROM THESE STORMS.
DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE
INDOORS WHEN A THUNDERSTORM APPROACHES.

THESE STORMS WILL BE NEAR CHURCHTOWN AROUND 810 PM.

FORECASTER: KF
Special weather statement, Jun 19, 8:11 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
811 PM EDT TUE JUN 19 2007

PAZ011-012-017>019-025-045-200045-
BLAIR-CAMERON-CLEARFIELD-NORTHERN CENTRE-NORTHERN CLINTON-
SOUTHERN CENTRE-SOUTHERN CLINTON-
811 PM EDT TUE JUN 19 2007

...STRONG THUNDERSTORMS WILL AFFECT CENTRE...CLINTON...EASTERN
CLEARFIELD...NORTHEASTERN BLAIR AND SOUTHEASTERN CAMERON COUNTIES...

AT 809 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 24 MILES EAST OF ST.
MARYS TO 5 MILES NORTHWEST OF TYRONE...MOVING EAST AT 40 MPH.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS.

THESE STORMS WILL BE NEAR TAMARACK...WESTPORT AROUND 830 PM...
BOALSBURG AND BALD EAGLE STATE PARK AROUND 845 PM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 124 AND 191...I-99 BETWEEN MILE MARKERS 46
AND 51.

FORECASTER: KF

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 8:08 PM EDTTornado WarningCTPClearfield22 min
Jun 19, 11:44 PM EDTSevere Thunderstorm WarningCTPLancaster31 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.